# SDR ASAA2018121187256

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,578 hours, 13,010 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CABIN ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW B737-800 AMM TASK 21-61-00-100-806-002. CHECKED GOOD. RESET. NO HISTORY IN 30 DAYS. OPS NORMAL.
